# SDR DALA2017101107437

- Difficulty date: October 11, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232
- Aircraft serial: 29741
- Aircraft time: 48,255 hours, 4,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 4c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4C FLOOR EMERGENCY LIGHT INOPERATIVE.   REMOVED & REPLACED THE EMERGENCY LIGHT ASSY & OPS CHECKED GOOD IAW AMM 33-50.
